Un théorème de la théorie des séries

M. Lerch Vinohrady

TBD mathscidoc:1701.33139

Acta Mathematica, 10, (1), 87-88, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:41 uploaded by actaadmin ] [ 73 downloads ] [ 0 comments ]
@inproceedings{m.1887un,
  title={Un théorème de la théorie des séries},
  author={M. Lerch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941387311848},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={87-88},
  year={1887},
}
M. Lerch. Un théorème de la théorie des séries. 1887. Vol. 10. In Acta Mathematica. pp.87-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941387311848.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved